# SDR AALA202101029013

- Difficulty date: December 31, 2020
- Submitted: January 3, 2021
- Operation: Air carrier
- Aircraft: N982AN
- Make and model: Boeing 737823
- Aircraft serial: 31067
- Aircraft time: 35,285 hours, 14,110 cycles
- Engine: Cfmint CFM567B20
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156185
- Condition: Inoperative
- Location: Rt Engine
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  RT COWL ANTI-ICE LIGHT ILLUMINATED WHEN TAKEOFF THRUST APPLIED, FOLLOWED BY LOW SPEED ABORTED TAKEOFF.  REPLACED NR 2 ENGINE COWL TAI VALVE, IAW AMM 30-21-11.  LEAK AND OPERATIONS CHECK GOOD.
